Evidence map›Paper›PMID 31886040›Full record

ArticleCureus2019

Idiosyncratic Drug Reaction: A Rare Mechanism of Acute Tylenol Toxicity.

Ahmad Raza, Vincent Chan, Muhammad Umair Atiq

Open access · diamondAbstract readCase Reports
In one paragraph

Article in Cureus, 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
0.5field-weighted citation impact, top 30% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 2 citations in OpenAlex.

  1. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors at 2 institutions in 1 country.

Ahmad RazaInternal Medicine, Abington Hospital-Jefferson Health, Abington, USA.
Vincent ChanInternal Medicine, Abington Hospital-Jefferson Health, Abington, USA.
Muhammad Umair AtiqInternal Medicine, Abington Hospital-Jefferson Health, Abington, USA.
Jefferson Hospital · USAbington Memorial Hospital · US

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Acetaminophen (APAP) is perhaps the most commonly used drug both inside and outside the hospital due to its relative safety and over-the-counter availability. Despite its safety, it can cause drug-related side effects, especially acute liver injury that can be unpredictable. Additionally, due to its variable, delayed and nonspecific symptomatology, it can pose a significant diagnostic challenge. Due to potential reversibility with an antidote and adverse outcome related to liver failure, timely recognition and treatment is key in suspected toxicity. Here we present a case of a young female who presented for the evaluation of seizure and found to have APAP-related liver failure with only 2 g of APAP taken over two days duration.

Indexed as

idiosyncraticliver failuretylenol

Identifiers

PMID31886040
PMCPMC6901368
OpenAlexW2989188449

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.